Provigil Overdose Warning

Know These Danger Signs...

Provigil users should know the signs of a Provigil overdose.

Signs of an overdose or a potential allergic reaction to Provigil can include the following symptoms: anxiety or racing thoughts, tremors, irritability, aggressiveness, confusion, nervousness, shakiness, heart palpitations, and stomach upset.

Provigil can also result in sleep disturbances, diarrhea, skin irritation, skin rash, and possible unusual bleeding or bruising. In addition, chest pain, chest tightness, hallucinations or disorientation can occur.


What Is Provigil?

Provigil is a prescription medication that is used to treat sleep disorders such as narcolepsy and shift work sleep disorder typically found in those who work evenings or rotating shifts.

It works by interacting with the chemicals in the brain that contribute to wakefulness and alertness. Because of this, it is also used by some to treat the symptoms of Attention Deficit Hyperactivity Disorder (ADHD) to help promote attention and focus.


How To Avoid A Provigil Overdose

Overdoses are caused by taking excess amounts of a drug or medication. In order to avoid an overdose, it is import to always take this medication as prescribed under the supervision of a medical professional.


Safety Tips

If you experience any serious or potentially life-threatening symptoms while taking Provigil, please seek emergency medical attention. Severe symptoms may include difficult breathing, difficulty swallowing, skin reactions, swelling of body parts, irregular heartbeat, confusion, hallucinations, etc.

provigil overdose

Once your symptoms are stabilized and you are discharged from the hospital emergency room, follow up with your prescribing doctor and inform them of your situation.

Do not take more than recommended by your presciption. In addition, do not skip doses, and do not take a double dose in order to make up for a missed dose.

It may sound obvious, but you should never share prescription medications with others, and do not take medication that is not intended for you. Be a smart and responsible consumer of healthcare services.

In addition, it is important to attend and maintain regular medication monitoring appointments with your doctor. This enables you to monitor your individual progress, ask questions, and relay any concerns to your healthcare provider.

Furthermore, it is important to become an informed healthcare consumer and learn as much about your prescription medications as possible. Learn as much about what you are putting into your body, and how it affects you, as possible.


Back From Provigil Overdose To Provigil
Return To ADD Treatment



Recent Articles

  1. Safe And Effective ADD Treatment By Dr. Emily Kensington

    Feb 19, 17 12:14 PM

    Discover safe and effective ADD treatment from an ADHD doctor who is also the mother of a son with ADHD.

    Read More

  2. ADHD And Anxiety: Symptoms, Diagnosis, And Treatment

    Jan 21, 16 03:35 PM

    Are ADHD and anxiety linked? Dr. Kensington explains the connection between ADHD and anxiety and why it is essential to get tested for both.

    Read More

  3. ADHD And Anxiety: Symptoms, Diagnosis And Treatment by Dr. Kensington

    Jan 21, 16 03:30 PM

    Are ADHD and anxiety linked? Dr. Kensington explains the connection between ADHD and anxiety and why it is essential to get tested for both.

    Read More